Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Markov basis for two-state toric homogeneous Markov chain model without initial parameters.
Author(s) Hiren Maharaj, Akimichi Takemura
TypeArticle in Journal
AbstractWe derive a Markov basis consisting of moves of degree at most three for a two-state toric homogeneous Markov chain model of arbitrary length without parameters for initial states. Our basis consists of moves of degree three and degree one, which alter the initial frequencies, in addition to moves
of degree two and degree one for toric homogeneous Markov chain model with parameters for initial states.
Keywordsalgebraic statistics; Gröbner basis; indispensable move; toric ideal
ISSN1882-2754; 1348-6365/e
LanguageEnglish
JournalJ. Jpn. Stat. Soc.
Volume41
Number1
Pages33--49
PublisherJapan Statistical Society, Tokyo
Year2011
Edition0
Translation No
Refereed No
Webmaster